Log in
Fertility Network UK
15,929 members26,257 posts

Clomid or pregnancy symptoms?

I'm 6 dpo and I'm on my first cycle using Clomid. I have lots of early pregnancy symptoms but could this be the Clomid? I've had awful cramping, bloated, tender breasts and nipples, indigestion, nauseous and I'm exhausted. please help, has anyone else experienced this? X

6 Replies
oldestnewest

Hi, I'm about to start my first cycle using Clomid too. I can't comment on whether it is Clomid that is causing your symptoms but I'll let you know if I experience the same. Best of luck for this cycle. Xxx

Reply

Hi Karen

You may be pregnant but I have been experiencing all of those symptoms throughout my 4 months on Clomid & I haven't got pregnant yet :-(

Every month I would get a new side effect that I hadn't had before, like feeling faint or severe back ache & I would believe that this was a sign I was pregnant & I would be distraught when my period came.

I really hope that you are pregnant as Clomid can work wonders but it can also have awful side effects & I would hate you to have the emotional rollercoaster that I had.

Some people take their tablet at night as this is meant to reduce the side effects but I have always done this & I still feel nauseous every morning for at least 2 hours. For the first 3 months I also had to have a Nanna nap when I came home from work or been active over the weekend! It was frustrating but I had to accept that this was the only way I could function so we planned things around my side effects. I also explained the situation to my boss & he said that when the fatigue was really bad I could come in later or go home earlier if I wasn't teaching which was good.

I have just finished month 4 & although I am still tired it has eased up a bit & I can do a few days without my nap. This may be because I took a 1 month break after the first 3 months though.

Please let me know how you get on. I hope that the Clomid works for you asap & then you can have the benefit of all those symptoms & a beautiful baby!!

Take care, C

Reply

I'm also on my first round of Clomid and on CD48! I've had all the symptoms you describe, I have PCOS but my cycle has never been this long. I didn't realise Clomid can make your cycles longer, anybody else experienced this?

Reply

Hi karen,I have all been those symptoms too,im on my 4th round of clomid and like clarence80 I took a break after month 3 as I was on 100mg and the side effects were getting worse each month.im on metformin 2 and this is my 1st month on 50mg clomid,I ov d day 17-18 so im due on next week.i started having really sore boobs and nausea from 7 dpo but already my boobs are really more sore than ever.its frustrating cos pregnancy and period symptoms r very similar and I think with all the hormones theyre heightened.good luck to you and everyone else on here and lets hope we re lucky.xx

Reply

Hi Karen,

I,ve had clomid in the past and I experienced this same symthoms, coupled with late period and I was over the moon thinking I was pregnant, but in the end , my period will come...

For some people it works wonders but all these symptoms are the side effects listed as well....

Hope this helps, Goodluck

Reply

Thanks so much ladies for your replies. I'm so glad you've told me as then my hopes won't come crashing down if it's a BfN. Lots of fairy dust to you all xxx

Reply

You may also like...